Connect with others who understand.

sign up log in
About myRAteam

Does Methotrexate Cause Brain Fog On Day 1 And Nausea Later In The Week For Anyone? Just Four Weeks In For Me And Wondering About Next Dose

Does Methotrexate Cause Brain Fog On Day 1 And Nausea Later In The Week For Anyone? Just Four Weeks In For Me And Wondering About Next Dose

A myRAteam Member said:

Hi my like clock work every week. Do feel better after taking it..😏😁🀯🌺🌴🌻🌷⚘🀘

posted 12 months ago
A myRAteam Member said:

Oh yes the brain fog hangover was bad for me for first 2 days and could be nauseous at any time. Tablets were worse but injections not much better! Stick with it and see what happens as the weeks progress.

posted 12 months ago
A myRAteam Member said:

Thanks all! I will stick with it for the 20 weeks. The subq might be better. It is starting to ease the pain so I guess it's all about balancing good/not so good effects...

posted 12 months ago
A myRAteam Member said:

Methotrexate works well for a lot of people, I was just not one of them. I took it on Friday nights, because of work. On Saturday's I was nausea and could barley move off of the sofa. Made me so tired and sick. The on Sundays i still felt sluggish. I had to be on it for 3 month my doctors said in order to fail on it to do to a Biologic. Plus Methotrexate did not bring my levels down at all. Hugs

posted 12 months ago
A myRAteam Member said:

I got nauseated, my hair fell out, and I had nose bleeds and migraines the side effects were worse than the RA. I have a friend who takes it now and her RA doc put her on folic acid too, supposedly keeps you from getting sick. I wouldn't take that stuff again if the docs paid me, spent more time barfing and trying to stop migraines than anything else.

posted 12 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in